# SDR SIMA20140716007

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 11,000 hours, 7,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 10042H6867
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT.  R & R FIRST OFFICERS WINDSHIELD IAW AMM 56-11-01.  OPERATIONS & LEAK CHECKED GOOD.
